# SDR SWAA2014072930443

- Difficulty date: July 7, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLOOR SUPPORT CORRODED AT BS 937 LONGERON 28L.  REPAIRED SUPPORT IAW SRM.
